# SDR HNAA2017072500249

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: T/O Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO A LOUD WHINING NOISE FOLLOWED BY A NO TAKEOFF CONFIGURATION WARNING LIGHT ILLUMINATING. AIRCRAFT HAS EXCESSIVE PULL TO THE LEFT.   CONFIGURED ACFT FOR TAKE OFF. PERFORMED HIGH SPEED TAXI DOWN THE RUNWAY. NO LOUD WHINING HEARD, NO TAKE OFF CONFIGURATION WARNING ILLUMINATION.
